Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 4:03 PM CDT for 5 counties in Tennessee. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 4:03 PM CDT (21:03 UTC)
- Expired
- Apr 15, 2011, 4:26 PM CDT
- In force
- 23 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 102 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:30 PM CDT | HAIL 1 | Union City, TN | QUARTER SIZE HAIL REPORTED BY HAM RADIO OPERATOR IN UNION CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
900 WUUS54 KMEG 152103 SVRMEG -TNC033-045-053-131-183-152200- /O.NEW.KMEG.SV.W.0116.110415T2103Z-110415T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 403 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE... NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... EASTERN OBION COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... * UNTIL 500 PM CDT * AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEWBERN... OR 9 MILES EAST OF DYERSBURG...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN AND UNION CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... .A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3594 8917 3604 8936 3651 8906 3650 8858 TIME...MOT...LOC 2103Z 213DEG 48KT 3607 8920 $$
3 follow-up statements
859 WUUS54 KMEG 152106 CCA SVRMEG TNC033-045-053-131-183-152200- /O.COR.KMEG.SV.W.0116.110415T2103Z-110415T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 403 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE... NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... EASTERN OBION COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... * UNTIL 500 PM CDT * AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF NEWBERN...OR 11 MILES EAST OF DYERSBURG...AND MOVING NORTHEAST AT 60 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN AND UNION CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... .A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3594 8917 3604 8936 3651 8906 3650 8858 TIME...MOT...LOC 2103Z 220DEG 50KT 3606 8918 $$
197 WWUS54 KMEG 152114 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 414 PM CDT FRI APR 15 2011 TNC033-152124- /O.CAN.KMEG.SV.W.0116.000000T0000Z-110415T2200Z/ CROCKETT TN- 414 PM CDT FRI APR 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL CROCKETT COUNTY IS CANCELLED... AT 414 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3608 8906 3610 8924 3651 8906 3650 8858 TIME...MOT...LOC 2114Z 220DEG 50KT 3618 8910 $$ TNC045-053-131-183-152200- /O.CON.KMEG.SV.W.0116.000000T0000Z-110415T2200Z/ GIBSON TN-WEAKLEY TN-OBION TN-DYER TN- 414 PM CDT FRI APR 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTHEASTERN DYER...EASTERN OBION...NORTHWESTERN WEAKLEY AND NORTHWESTERN GIBSON COUNTIES... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TILGHMAN...OR 16 MILES NORTHEAST OF DYERSBURG...MOVING NORTHEAST AT 55 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN... RIVES...TRIMBLE...UNION CITY...YORKVILLE...GIBBS...MC CONNELL... SHAFFNER...MC CUTCHEN HEIGHTS...MOFFATT...MASON HALL...TERRELL... RUTHVILLE AND GARDNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3608 8906 3610 8924 3651 8906 3650 8858 TIME...MOT...LOC 2114Z 220DEG 50KT 3618 8910 $$
622 WWUS54 KMEG 152126 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 426 PM CDT FRI APR 15 2011 TNC045-053-131-183-152136- /O.CAN.KMEG.SV.W.0116.000000T0000Z-110415T2200Z/ GIBSON TN-WEAKLEY TN-OBION TN-DYER TN- 426 PM CDT FRI APR 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DYER...EASTERN OBION...NORTHWESTERN WEAKLEY AND NORTHWESTERN GIBSON COUNTIES IS CANCELLED... AT 426 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3608 8906 3610 8924 3651 8906 3650 8858 TIME...MOT...LOC 2126Z 220DEG 50KT 3631 8896 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:27 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 15, 2:27 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
227 PM CDT FRI APR 15 2011
.DISCUSSION...
NEXT 24 HOURS MAY BE TRICKY AS MODELS ARE IN DISAGREEMENT ON THE
INTENSITY AND COVERAGE OF THE SECOND WAVE OF STORMS DEVELOPING
ALONG THE COLD FRONT/DRYLINE. THIS BOUNDARY AS OF 19Z WAS
BEGINNING TO PUSH INTO EASTERN ARKANSAS...WHILE CONVECTION ACROSS
CENTRAL MISSISSIPPI WAS PUSHING NORTHWARD. A TORNADO WATCH HAS
BEEN ISSUED FOR A GOOD PORTION OF THE CWA THROUGH MID EVENING WITH
BOTH MYSELF AND SPC LEANING TOWARDS THE NAM SOLUTION THAT A VERY
UNSTABLE AIRMASS OVER THE REGION WILL BEGIN TO EXPLODE OVER THE
NEXT TWO HOURS. STORMS WILL HAVE AN ENVIRONMENT OF 2000J/KG + CAPE
AND NO CIN. STORMS ARE EXPECTED TO BECOME SEVERE QUICKLY IN THE
MISSISSIPPI RIVER VALLEY BUT WILL LIKELY REMAIN DISCRETE AS THE
MIDLVLS CONTINUE TO DRY. VERY LARGE HAIL REMAINS THE GREATEST
THREAT WITH BASEBALL SIZE HAIL POSSIBLE WITH SOME STORMS. STORMS
MAY MERGE MORE INTO A BROKEN LINE AS THEY TRACK EAST TOWARDS THE
TENNESSEE VALLEY EARLY THIS EVENING AND MERGE WITH THE NORTHWARD
MOVING MISSISSIPPI CONVECTION. SOUTH WINDS ON THE SURFACE AND
WEST SOUTHWEST WINDS AT 500MB WILL YIELD ENOUGH VEERING FOR SOME
STORMS TO PRODUCE ISOLATED TORNADOES...ESPECIALLY AS THEY MOVE
FURTHER EAST OF THE MISSISSIPPI RIVER. STORMS WILL MOVE OUT OF THE
MIDSOUTH AREA BY MID EVENING...WITH CLOUDS HANGING TOUGH ACROSS
THE NORTHERN HALF OF THE CWA AND A FEW SHOWERS ALSO LINGERING NEAR
THE MO/KY BORDER. TEMPERATURES WILL FALL MAINLY INTO THE 40S AND
LOW 50S FOR LOWS TONIGHT. BREEZY WEST WINDS AND BROKEN SKIES WILL
KEEP THE TEMPERATURES DOWN ON SATURDAY WITH HIGHS IN THE UPPER 50S
TO MID 60S. WITH CONTINUED COOLER TEMPERATURES ALOFT I CAN NOT
RULE OUT THE POTENTIAL FOR A FEW LIGHT RAIN SHOWERS ACROSS
NORTHWEST TENNESSEE DURING THE MIDDAY HOURS.
LATE SATURDAY AND SUNDAY...MODELS ARE IN GOOD AGREEMENT THAT THE UPPER
LOW WILL TRACK NORTHEAST INTO THE NORTHERN GREAT LAKES AND THEN
EASTWARD INTO CANADA THIS WILL ALLOW A MORE ZONAL FLOW ALOFT TO
DEVELOP ACROSS THE MIDSOUTH WITH SURFACE HIGH PRESSURE BRINGING DRY
CONDITIONS AND THE BEGINNING OF A WARMING TREND ON SUNDAY.
EXTENDED...CONTINUED WARM AND MOIST ADVECTION ON MONDAY MAY BRING A FEW
SHOWERS OR STORMS TO THE MISSISSIPPI DELTA REGION AND WEST AS LOW
PRESSURE BEGINS TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS. THE LONG
RANGE MODELS TRACK THIS LOW INTO THE CORN BELT ON TUESDAY WITH
MOST OF THE MIDSOUTH BECOMING CAPPED THROUGHOUT THE DAY. HOWEVER A
COLD FRONT IS PROGGED TO DROP SOUTHEAST INTO THE REGION TUESDAY
NIGHT AND ON WEDNESDAY PROVIDING THE NEXT BEST FOCUS FOR SEVERE
WEATHER. THE GFS AND ECMWF SHOW THIS FRONT BECOMING STALLED OVER
NORTH MISSISSIPPI LATE WEDNESDAY AND THEN RETREATING NORTH AS A
WARM FRONT ON THURSDAY AS A NEW SURFACE SYSTEM BECOMES ORGANIZED
IN THE CENTRAL PLAINS. THUS NEXT WEEKS PATTERN IS LOOKING TO BE
VERY STORMY WITH MULTIPLE DAYS OF SEVERE WEATHER POTENTIAL...FROM
TUESDAY NIGHT AND BEYOND. TEMPERATURES DURING THIS PERIOD ARE
EXPECTED TO FLUCTUATE BETWEEN THE LOW 70S NORTH OF THE FRONT...TO
THE LOW 80S SOUTH.
JAB
&&
.AVIATION...
18Z TAF CYCLE
A DRY LINE WILL MOVE ACRS THE TAF SITES FROM 18Z THRU 02Z. PRIOR
TO THE DRY LINE PASSAGE...XPCT SCT TSRA WITH WIND GUSTS TO 35KTS
AND POTENTIAL LARGE HAIL UP TO 1.75 INCH DIAMETER. MVFR CIGS/IFR
VSBYS WILL ALSO BE POSSIBLE WITH STRONGER STORMS.
WINDS WILL SHIFT TO A WESTERLY DIRECTION BEHIND THE DRY LINE AND
DIMINISH AFTER 02Z.
OKULSKI
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 48 65 47 76 / 10 10 0 0
MKL 47 61 40 73 / 40 10 0 0
JBR 46 63 42 73 / 10 10 0 0
TUP 49 67 41 75 / 30 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 15, 2:17 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 217 PM CDT FRI APR 15 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 217 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS CURRENTLY IN EFFECT FOR A GOOD PORTION OF THE MIDSOUTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN TENNESSEE...THE BOOTHEEL OF MISSOURI AND PORTIONS OF NORTHERN MISSISSIPPI AND EASTERN ARKANSAS THROUGH THE REMAINDER OF THE AFTERNOON INTO MID EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME VERY LARGE...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY LATE TUESDAY NIGHT AND ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT PERSONNEL ARE HIGHLY ENCOURAGED TO REPORT ALL FACETS OF SEVERE WEATHER BACK TO THE NWS OFFICE IN MEMPHIS. JAB
In the hours before
Local storm report, Apr 15, 11:24 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG SCOTTS HILL 35.52N 88.25W
04/15/2011 HENDERSON TN LAW ENFORCEMENT
TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
REPORTED DOWN IN WESTERN HENDERSON COUNTY.
&&
JLHLocal storm report, Apr 15, 11:38 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/15/2011 YALOBUSHA MS LAW ENFORCEMENT
A FEW TREES REPORTED DOWN IN COFFEEVILLE.
&&
JLHLocal storm report, Apr 15, 11:46 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 5 E DYERSBURG 36.04N 89.29W
04/15/2011 DYER TN EMERGENCY MNGR
MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
LIMBS FALLING ON AND DAMAGING CARS.
&&
JLHLocal storm report, Apr 15, 12:20 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 3 W CALDWELL 35.08N 90.87W
04/15/2011 ST. FRANCIS AR LAW ENFORCEMENT
*** 1 FATAL, 1 INJ *** DOUBLE WIDE MOBILE HOME PICKED UP
AND DEPOSITED DOWN WIND IN ADJACENT FIELD ALONG COUNTY
ROAD 267. TIME IS ESTIMATED.
0348 AM TSTM WND DMG FORREST CITY 35.01N 90.79W
04/15/2011 ST. FRANCIS AR EMERGENCY MNGR
SEVERE WINDS REMOVED THE ROOF FROM THE COUNTRY HEARTH
HOTEL ALONG HOLIDAY DRIVE IN FORREST CITY.
0408 AM TSTM WND DMG 3 S JONESBORO 35.78N 90.69W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN U.S. HIGHWAY 63 AND COMMERCE DRIVE
0409 AM TSTM WND DMG 5 S JONESBORO 35.75N 90.69W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN ON HOMES AND VEHICLES. CAMPING TRAILER
OVERTURNED IN LOT.
0415 AM TSTM WND DMG 5 E BAY 35.74N 90.47W
04/15/2011 CRAIGHEAD AR BROADCAST MEDIA
DAMAGED SHED AND POWER LINES DOWN IN TOWN OF LUNSFORD
ALONG HIGHWAY 158
0418 AM TSTM WND DMG BAY 35.74N 90.56W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT MAIN AND CENTRAL
0420 AM TSTM WND DMG MARION 35.21N 90.20W
04/15/2011 CRITTENDEN AR EMERGENCY MNGR
1 TRAILER COMPLETELY DESTROYED WITH MINOR INJURIES. 3
TRAILERS SUFFERED MINOR DAMAGE. TREES DOWN ON CARS. POWER
LINES DOWN. ALL IN LAKESHORE COMMUNITY.
0500 AM TSTM WND DMG 5 E DYERSBURG 36.04N 89.29W
04/15/2011 DYER TN EMERGENCY MNGR
MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
LIMBS FALLING ON AND DAMAGING CARS.
0655 AM TSTM WND GST 3 S OAKLAND 34.01N 89.91W
04/15/2011 E60.00 MPH YALOBUSHA MS TRAINED SPOTTER
TREE DEBRIS BLOWN BY WIND VISIBLE AT TIME OF THE REPORT
0700 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/15/2011 YALOBUSHA MS LAW ENFORCEMENT
A FEW TREES REPORTED DOWN IN COFFEEVILLE.
0720 AM TSTM WND DMG SCOTTS HILL 35.52N 88.25W
04/15/2011 HENDERSON TN LAW ENFORCEMENT
TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
REPORTED DOWN IN WESTERN HENDERSON COUNTY.
0744 AM TSTM WND DMG CORINTH 34.94N 88.52W
04/15/2011 ALCORN MS LAW ENFORCEMENT
TREE REPORTED DOWN AT THE INTERSECTION OF FOOT STREET AND
WASHINGTON/POLK STREETS IN CORINTH.
0750 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/15/2011 PONTOTOC MS LAW ENFORCEMENT
PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
RANDOLPH, MISSISSIPPI.
0800 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/15/2011 PONTOTOC MS LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
PONTOTOC COUNTY.
0806 AM TSTM WND DMG 5 S TROY 34.09N 88.90W
04/15/2011 PONTOTOC MS EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG NEW SALEM ROAD.
&&
JLHLocal storm report, Apr 15, 2:09 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM FLASH FLOOD 7 SE ABERDEEN 33.76N 88.47W
04/15/2011 MONROE MS LAW ENFORCEMENT
ROCK BOTTOM AND VALLEY CHAPEL ROADS FLOODED IN SOUTHERN
PART OF MONROE COUNTY.
&&
RRHLocal storm report, Apr 15, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 2 ENE EVENING STAR 36.19N 90.67W
04/15/2011 U1.00 INCH GREENE AR TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 2 MILES ENE OF EVENING STAR IN
GREENE COUNTY ARKANSAS.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:56 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 79 min |
| Apr 15, 4:00 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 60 min |
| Apr 15, 6:06 AM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 33 min |
| Apr 15, 6:49 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 56 min |
| Apr 15, 2:01 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 14 min |
| Apr 15, 4:25 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Henry, Obion, Weakley | 50 min |
| Apr 15, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Weakley | 49 min |
| Apr 15, 6:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 50 min |
| Apr 15, 6:51 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Madison | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.